# SDR UALA2012091905302

- Difficulty date: September 17, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 74,938 hours, 8,828 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Circuit Card
- Part number: 285U0143201
- Part serial: D01162
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTAL INDICATED FUEL DROPPED 3700 POUNDS IN 10 MINUTES.  FOUND CTR TANK DENSITOMETER VALUE FLUCTUATING FROM 6.8 TO 7.0 CAUSING THE FQTY TO FLUX BY APPROX 3K WITH 91K IN TANK.  SUSPECT DENSITOMETER IS BAD.  REPLACED DENSITOMETER IN CENTER FUEL TANK AND COMPLETED DRY BITE TEST.  TEST PASSED NEED TO ACP CMCS GROUND TEST WITH 1412 GALS FUEL.  COMPLETED CMCS GROUND TEST AFTER FUEL WAS ADDED.  REPLACED A9 CARD PER MM, OP CHECKED GOOD PER MM.
